on or off .....
avatar
deasertrose posted:
Last week I saw my pdoc and we decided to decrease my trazodone I sleep all the time and I mean all the time). So I went down half and after a few days I stared to get a horrible headache. I've had one now for a week and I stopped sleeping. Called my pdoc and she said go back up, so I did. I have a mild cold and I did a stupid thing 3 days ago. I stopped taking my morning meds. Now I really feel like I'm gonna die. I feel so bad but I don't want to take these things any more. It'll take a year to wean me off all the meds I take and I don't want to do that. I don't know if I'm gonna skip them tomorrow and see how I feel or just start taking them again. I'm not shaking any more but I feel like the life has been zapped out of me. Sorry to bother you just trying to deside what to do. I have three choices and one to deside on.
Reply
 
avatar
Artemisia22 responded:
Pleas, please don't stop your meds on your own, or "cold turkey". I've done both and it was a nightmare both times.

You might not know that one of your drugs could have debilitating withdrawal symptoms. Seriously. I just quit my Effexor and *was* actually crazy for a few days. I should have been placed in a padded room--no joke.

You could also become suicidal very quickly. (Also happened to me--I hate taking meds, too.)

These experiences taught me to take psychiatric meds seriously and do not mess with them unless your doctor tells you to.

Please go back on your meds and tell your doctor your concerns. Best to you.